# SDR 06FDEA2528

- Difficulty date: July 11, 2006
- Submitted: July 12, 2006
- Operation: Air carrier
- Aircraft: N614FE
- Make and model: Doug MD-11
- Aircraft serial: 48528
- Aircraft time: 46,815 hours, 10,820 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Finger Doubler
- Condition: Cracked
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING LEADING EDGE CAVITY THROUGH ACCESS PANEL 619CB CEILING AREA FINGER DOUBLER AS MARKED AT XOS 625.  REPAIRED AS PER FEDEX E.A. 1-5730-100703.
